# SDR ASAA2024011649591

- Difficulty date: January 16, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N849VA
- Make and model: Airbus A320-214
- Aircraft serial: 04991
- Aircraft time: 35,188 hours, 11,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5311219120200
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, FLOOR STRUCTURE UNDER L-1 DOOR AT AFT GIRT BAR RECIEVER STUDS CORRODED GROUNDED - YES. REMOVED CORROSION ON 3EA FASTENER HOLES ON L1 DOOR SILL. AFT GIRT SHOE/SILL BEAM SURFACE FWD O/B HOLE, L=1.3, W=.900, ORIGINAL THICKNESS .197, REMOVED .020, REMAINING .177. FWD I/B HOLE L=1.3, W=1.3, ORIGINAL THICKNESS .197, REMOVED .021, REMAINING .176. AFT O/B HOLE L=1.6, W=1.3, ORIGINAL THICKNESS .197, REMOVED .028, REMAINING .169  FOUND TO BE WITHIN LIMITS IAW A320 SRM 53-11-14-283-005 REV. 147 FIG 1 SHEET 2.  REWORKED AREA TOUCHES ALL 3EA FASTENER HOLES. ACCOMPLISHED SPOTFACE IAW A320 SRM 53-11-14-283-005 REV 197 FIG 1 SHEET 2  O/B FWD HOLE DIAMETER IS .25, DEPTH .025, REMAINING MATERIAL AT SPOTFACE AREA IS .157. O/B AFT HOLE DIAMETER IS .250, DEPTH .030, REMAINING MATERIAL AT SPOTFACE AREA IS .167.  INSTALLED 3EA REPAIR WASHERS AND 4EA NEW FASTENERS IAW A320 SRM 53-11-14-283-005 REV 147 FIG 1 SHEET 2.  CAT B REPAIR  INSPECTION THRESHOLD 60,000 FC/FH
